Rights accessRestricted access - publisher's policy
We extend a logical characterization of PSPACE due to Makowsky and Pnueli by showing that their logic has a particular
normal form which implies that the Generalized Hex problem is complete for PSPACE via very restricted logical reductions.
We also show that this normal form result fails in the absence of a built-in successor relation.
CitationArratia, A.; Stewart, I. Generalized Hex and logical characterizations of polynomial space. "Information processing letters", 1997, vol. 63, núm. 3, p. 147-152.
All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder. If you wish to make any use of the work not provided for in the law, please contact: email@example.com